I have a lump after restylane that is getting worse. Has it been overfilled? (Photo)

Is thiis overfill ? How should it be treated? 1/2 syringe restylane 10/29. Initially only redness and slight swelling

Doctor Answers 5

Swelling is a common side effect of under eye injections and can last for approx. 2 weeks.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling is a common side effect of under eye injections and can last for approx. 2 weeks. In this case I will recommend to follow up with your injector to discuss your concerns.


Best,


Toronto Plastic Surgeon
4.9 out of 5 stars 521 reviews

Lump from Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Restylane is a fabulous injection for the face, especially around the tear troughs and nasolabial area.  If you developed such a nodule you should return immediately to your treating physician.  It could be a localized infection or reaction.  For the best cosmetic results please consult a board certified dermatologist with experince with cosmetic injections.

I have a lump after restylane that is getting worse. Has it been overfilled?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Whoa! Maybe if these were at a week following injection there should be a concern BUT ONLY 20 hours???? Best to return to see your injecting doctor...

Depends on how long it has been there

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
That amount of swelling is absolutely normal within the first several days after Restylane injection. If it has been weeks, then it may need to be reversed. Ultimately I don't like reversing it if make-up does a decent job of covering it.  

Adrian M. Guevara, MD
El Paso Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.